MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION ALLEN; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number A-711000-US
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the allen supine access top needed to be replaced.The intended users of the allen advance table (table) are healthcare employees who have been trained to use the product, and who have the physical strength and cognitive skills to operate and control the product.Follow facility safety protocols if an intended user does not have the physical strength or cognitive skills to operate and control the product safely.The table is intended to be used in an operating room environment to support and position patients during surgical procedures.Several types of specialty tops can be attached to the table to permit surgical access and 360° radiolucency for various types of surgical operations.The patient can be secured into various operable positions from the supine, prone, or lateral position.Electronic controls on the table pendant permit the adjustment of table height, angle, tilt, and auxiliary function for the lateral top.The table contains electronic locking casters that permit the table to be moved and locked into position by use of an electronic control on the table pendant.The allen advanced table is used in positioning patients for surgical procedures.The device's settings or its positions can be controlled using its connected electronic pendant or the table can also be manipulated manually and thus can be continued to be used even if the electronic pendant ceases to function.The technician replaced the allen supine access top to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report stating that when the allen advance table was flipped, the allen supine access top accessory fell off of the table during an in-service inspection.The surgical table was located at the account and occurred before patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ALLEN
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24831827
Report Number3006697241-2026-00130
Device Sequence Number18438584
Product Code GDC
UDI-Device Identifier00615521003012
UDI-Public(01)00615521003012
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-711000-US
Device Catalogue NumberA-711000-US
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown